# SDR DALA2015052803565

- Difficulty date: May 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31R BETWEEN FRAME 64 AND FRAME 66, MEASURES APPROXIMATELY L=1.5", W=0.400", D=0.009  IN BULK CARGO COMPARTMENT.  REPLACED STR 31R BETWEEN FRAME 64 AND FRAME 66 IAW SRM 51-72-11 AND DWG D53480020.
